China Aerospace Science and Industry Corporation (CASIC) - Series expansion feasibility of singular integral in method of moments

Author(s): Jinzu Ji ; Peilin Huang
Publisher: China Aerospace Science and Industry Corporation (CASIC)
Publication Date: 1 June 2014
Volume: 25
Page(s): 386 - 392
ISSN (Electronic): 1004-4132
DOI: 10.1109/JSEE.2014.00044
Regular:

When calculating electromagnetic scattering using method of moments (MoM), integral of the singular term has a significant influence on the results. This paper transforms the singular surface... View More

Advertisement